Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2010, Article ID 707146, 34 pages
Research Article

Estimating 𝐿 -Functionals for Heavy-Tailed Distributions and Application

Laboratory of Applied Mathematics, Mohamed Khider University of Biskra, 07000 Biskra, Algeria

Received 5 October 2009; Accepted 21 January 2010

Academic Editor: Ričardas Zitikis

Copyright © 2010 Abdelhakim Necir and Djamel Meraghni. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdelhakim Necir and Djamel Meraghni, “Estimating -Functionals for Heavy-Tailed Distributions and Application,” Journal of Probability and Statistics, vol. 2010, Article ID 707146, 34 pages, 2010.